# SDR 04FDEA03198

- Difficulty date: November 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: ASL0046
- Condition: Chafed
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 INBOARD COWLING UPPER LONGERON CHAFED UNDER RUB STRIP.  FABRICATED AND INSTALLED DOUBLER IAW FEDEX EA 8-5410-81527, NACELLES/PYLON, NR 3 ENGINE INBOARD CORE COWL UPPER LONGERON, REPAIR.  REFERENCE NON-ROUTINE N00471.
